MathSciNet Relay Station
MathSciNet bibliographic data
MR1500571 11F27
Mertens, F. Zur linearen Transformation der $\theta$-Reihen. (German) [On the linear transformation of $\theta$-series] Trans. Amer. Math. Soc. 2 (1901), no. 3, 331–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement